# SDR CALA2023033100927

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,868 hours, 19,363 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Condition: Failed
- Location: Eng 1
- Part time: 100,931 hours, 13,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

NO1 ENG FAILURE AT V2 LOUD BANG HEARED NO FIRE INDICATION BUT RAN FIRE CHECKLIST.  REMOVED AND REPLACED #1 ENGINE, ALL OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
